# SDR ASAA2017081921746

- Difficulty date: August 19, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 22,281 hours, 6,473 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750231
- Condition: Corroded
- Location: Bs 727f-727h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LEFT SIDE TRANSITION PANEL HAS SEVERAL SPOTS OF CORROSION ON UPPER SURFACE FROM BS 727G TO 727 I.   ACFT GROUNDED. REMOVED CORROSION FROM AFT CARGO LEFT SIDEPLATE IAW SRM 51-10-02 STA 727G TO 727I. AREA FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A FIG 103 DET. D ORIG THICKNESS .040 IAW SRM 53-00-53-0I TABLE 2,ITEM 2. REMOVED .007, REMAINING THICKNESS .033.  REMOVED DAMAGE SECTION, AND FABRICATED A REPAIR  IAW SRM 53-00-53-2R, REPAIR 5. ALODINE TREATED AND PRIMED REPAIR PARTS IAW SRM 51-20-01 AND SOPM 20-41-02. INSTALLED THE REPAIR IAW  SRM 53-00-53-2R,  REPAIR 5.
